ROBERT BÉDARD - UQAM

Liste de Publications

Articles de revue avec comité de lecture:

R.Bédard, On tight monomials in quantized enveloping algebras, Representation Theory (electronic journal of AMS) 8 (2004), 290 - 327.

R.Bédard et R.Schiffler, Rational smoothness of varieties of representations for quivers of type A, Representation Theory (electronic journal of the AMS) 7 (2003), 481- 548.

R.Bédard, On the spanning vectors of Lusztig cones, Representation Theory (electronic journal of the AMS) 4 (2000), 306 - 329.

R.Bédard, On commutation classes of reduced words in Weyl groups, European Journal of Combinatorics 20 (1999), 383 - 405.

R.Bédard, Degenerations for the representations of an alternating quiver of type A, Communications in Algebra 23 (9), (1995), 3269 - 3290.

R.Bédard, Root Vectors for Hecke Algebras and Quantized Enveloping Algebras, Journal of Algebra 175 (1995), 575 - 603.

R.Bédard, Left V-cells for hyperbolic Coxeter groups, Communications in Algebra 17 (12), (1989), 2971 - 2997.

R.Bédard, The lowest two-sided cell for an affine Weyl group, Communications in Algebra 16 (6), (1988), 1113 - 1132.

R.Bédard, Cells for two Coxeter groups, Communications in Algebra 14 (7), (1986), 1253 - 1286.

R.Bédard, On the Brauer liftings for modular representations, Journal of Algebra 93 no. 2, (1985), 332 - 353.

Livre:

R.Bédard, Groupes linéaires algébriques, Publications du CRM, Université de Montréal, Montréal, 1991, 149 p.

R.Bédard, Mathématiques financières, Loze-Dion Éditeur, Longueuil, 2009, 375 p.

Vidéocassette:

R.Bédard, Brouiller les cartes, Vidéothèque du CRM, Université de Montréal, 1991.